# SDR CA180718008

- Difficulty date: July 16, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2450 · AC Power Distribution System
- Part: Controller
- Part number: UNKNOWN
- Condition: Burned
- Location: Ac Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CUSTOMER IS REPORTING AN ELECTRICAL BURNING SMELL IN THE BAGGAGE BAY AREA COMING FROM THE ACPC.  NO FAULT ON THE AIRCRAFT, A VISUAL INSPECTION OF THE ACPC WAS CARRIED OUT AND SSPC NR 8 WAS SHOWING DISCOLORATION.  IT WAS SWAPPED WITH A SSPC NR 4 (SPARE UNIT).  AIRCRAFT RTS.  SSPC NR 4 WILL BE REPLACED AT NEXT AVAILABILITY. (TC NR 20180718008).
